While your symptoms don't really sound like a gall bladder problem, please bear in mind than an ultrasound or sonogram neither one actually checks the function of your gall bladder, so please do not think that it has been properly checked out and is perfectly okay. If you later have different symptoms and you or your doctor have reason to suspect your gall bladder, have a hida scan done, as this checks the actual function of your gall bladder, while an untrasound just looks at it to see if it has stones. You can have a diseased or inflamed or otherwise malfunctioning gall bladder that looks perfectly normal on an ultrasound.
The reason why I don't think it's probably gall bladder is because water makes your discomfort go away. Nothing ever made my discomfort go away, except time. I agree that you should try taking an OTC acid reducer like Tagament, Tums, or Pepcid and see if that eliminates the burning. If so, then you have your answer. If you only need the medicine some of the time--like when you eat certain very spicy or acidic foods--then you can self-medicate. If you need it everyday in order to keep from having that burning, then you need to see a doctor because you need prescription-stength meds, and you need an endoscopy to make sure that nothing's wrong with your esophagus, your stomach, or the valve between the two.
Also, do you drink colas and or coffee? Both are very high in acid, and you would be better off switching to drinking water or decaf tea. Caffeine is an irritant as well (and decaf coffee still has too much caffeine in it AND is still acidic to boot). You may find that eliminating caffeine helps your other IBS problems too (caffeine causes me to have D). Getting rid of all carbonated drinks (including fizzy water) can also help if you have gas problems.
The other thing you can try is yogurt. The calcium in yogurt can be good on mild acid problems, and sometimes bad bacteria are the cause of the excess acid too. I found that the new Activia yogurt, once a day, really helped my D and my sudden heartburn problems after taking antibiotics. You may want to try two a day.